| Model Number |
S7 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Device Stops Intermittently (1599); Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/07/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.A medtronic representative went to the site to test the equipment.The representative reported that the computer for the navigation system was replaced to resolve the reported issue.The hardware, software, and instruments passed the system checkout.The system was found to be fully functional.The suspect computer has been received by the manufacturer for evaluation.However, results are not available at this time.
Event or Problem Description
A site representative reported that, while in a functional endoscopic sinus surgery (fess), the monitor on the navigation system flickered during navigation.Restarting the navigation system resolved the reported issue.There was no reported delay to the procedure due to this issue.There was no impact on patient outcome.
Additional Manufacturer Narrative
The analysis on the suspect computer for the navigation system was completed by medtronic personnel.The device was found to be fully functional with no problem found.The reported event could not be duplicated by medtronic personnel.